# SDR HALA0800428

- Difficulty date: March 24, 2008
- Submitted: March 25, 2008
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 19,230 hours, 3,737 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, AFTER R ENGINE STARTED.  R ENGINE BLEED OFF AND ENG PRV DISPLAYED.  R ENG BLEED OFF AND BLEED LT ILLUMINATED.  NOTE RESET ITSELF UPON L ENG START PWR XFER.  ACCOMPLISHED AMM 71-00-00 TEST 3.  GND IDLE TEST.  OPS CHECK NORMAL.
